Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 37, NWS Morristown, TN

March 2, 2012Marion County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Mar 2, 2012, 4:29 PM CST for Marion County, Tennessee. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 2, 2012, 4:29 PM CST (22:29 UTC)
Expired
Mar 2, 2012, 5:15 PM CST
In force
46 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

County Marion County, TN

The radar

The Northeast Alabama radar (KHTX), 37 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 2, 5:00 PM CSTHAIL 1South Pittsburg, TNQUARTER SIZE HAIL IN SOUTHS PITTSBURG.
Mar 2, 5:00 PM CSTHAIL 2.753 Sw Jasper, TN
Mar 2, 5:05 PM CSTHAIL 0.25Jasper, TNPEA SIZED HAIL IN JASPER.
Mar 2, 5:06 PM CSTHAIL 1.75Jasper, TNSPOTTER REPORTED GOLFBALL-SIZE HAIL AT THE GRANDVIEW MEDICAL CENTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 2, 2:19 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.5 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1667 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1667 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
523 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

537 
WUUS54 KMRX 022229
SVRMRX
TNC115-022315-
/O.NEW.KMRX.SV.W.0037.120302T2229Z-120302T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
429 PM CST FRI MAR 2 2012

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARION COUNTY IN EAST TENNESSEE...

* UNTIL 515 PM CST

* AT 526 PM EST/426 PM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL.  THIS STORM WAS LOCATED 19 MILES SOUTHWEST OF SEWANEE...OR 25
  MILES WEST OF BRIDGEPORT...AND MOVING EAST AT 50 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  JASPER...SOUTH PITTSBURG AND ORME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST FRIDAY EVENING
FOR SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND SOUTHWEST
VIRGINIA.

&&

LAT...LON 3524 8559 3498 8554 3498 8572 3498 8586
      3499 8587 3517 8587
TIME...MOT...LOC 2229Z 259DEG 42KT 3501 8612

$$

DGS
2 follow-up statements
876 
WWUS54 KMRX 022244
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
444 PM CST FRI MAR 2 2012

TNC115-022315-
/O.CON.KMRX.SV.W.0037.000000T0000Z-120302T2315Z/
MARION TN-
444 PM CST FRI MAR 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CST
FOR MARION COUNTY...

AT 440 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED 10 MILES WEST OF ORME...OR 15 MILES
WEST OF BRIDGEPORT...MOVING EAST AT 50 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  JASPER...SOUTH PITTSBURG AND ORME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. THIS STORM HAS A HISTORY OF PRODUCING 
LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND 
STAY AWAY FROM WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST FRIDAY EVENING
FOR SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND SOUTHWEST
VIRGINIA.

&&

LAT...LON 3517 8587 3524 8559 3498 8554 3498 8586
      3499 8587
TIME...MOT...LOC 2243Z 263DEG 42KT 3502 8593

$$

DGS
040 
WWUS54 KMRX 022259
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
459 PM CST FRI MAR 2 2012

TNC115-022315-
/O.CON.KMRX.SV.W.0037.000000T0000Z-120302T2315Z/
MARION TN-
459 PM CST FRI MAR 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CST
FOR MARION COUNTY...

AT 459 PM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS
LOCATED NEAR SOUTH PITTSBURG...OR NEAR JASPER...MOVING EAST AT 50
MPH.

LOCATIONS IN THE WARNING INCLUDE...
  JASPER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST FRIDAY EVENING 
FOR SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND SOUTHWEST 
VIRGINIA.

&&

LAT...LON 3517 8587 3524 8559 3498 8554 3498 8586
      3499 8587
TIME...MOT...LOC 2300Z 263DEG 42KT 3504 8569

$$

DGS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 3:06 PM CST, 1 hour 23 minutes earlier.

Area forecast discussion, Mar 2, 3:06 PM CST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
406 PM EST FRI MAR 2 2012

.SHORT TERM...(TONIGHT)...WARM FRONT HAS LIFTED NE THROUGH ALL BUT
FAR NE TN AND SWRN VA THIS AFTERNOON...GIVING EARLIER SUPERCELLS A
FAVORABLE ENVIRONMENT FOR AN EXTENDED LIFE. THIS ACTIVITY HAS
WEAKENED OR ABOUT TO EXIT EAST INTO WRN NC...BUT NEWLY DEVELOPED
SUPERCELLS OVER NRN AL AND SRN MIDDLE TN WILL QUICKLY MOVE NE INTO
WRN PARTS OF OUR EXPIRING WATCH. NEW TOR WATCH #61 IN EFFECT FOR
ENTIRE FORECAST/WARNING AREA THROUGH 11 PM EST (10 PM CST).

OTHERWISE...THREAT OF SEVERE STORMS WITH ISOLATED TO FEW TORNADOES
CONTINUES OVERNIGHT...WITH RAIN CHANCES FALLING BRIEFLY...BEFORE
INCREASING AGAIN WITH THE APPROACH OF SQUALL LINE/COLD FRONT LATER
TONIGHT.

WIND ADVISORY RUNS THROUGH MIDNIGHT FOR MTNS AND WILL CONTINUE THE
FLOOD WATCH FOR ALL AREAS THROUGH 4AM EST SATURDAY.

.LONG TERM...(SATURDAY THROUGH FRIDAY)...FRONT EXITING THE AREA ON
SATURDAY SO WILL KEEP THE HIGHEST CHANCES FOR THE MORNING HOURS.
FOR SATURDAY NIGHT THROUGH MONDAY...ANOTHER SHORTWAVE AND COLD FRONT
WILL MOVE ACROSS THE FORECAST AREA. TEMPERATURES INDICATE COLD
ENOUGH FOR A MIXTURE OR ALL SNOW FOR THE HIGHER ELEVATIONS SUNDAY
AND SUNDAY NIGHT.  MINOR SNOW ACCUMULATIONS ARE POSSIBLE ACROSS THE
HIGHEST ELEVATIONS. FOR LATER MONDAY THROUGH THE REST OF THE
EXTENDED...UPPER TROUGH WILL LIFT NORTHEAST BEING REPLACED WITH MORE
WESTERLY ZONAL FLOW. A WEAK SHORTWAVE WILL PASS THROUGH THE AREA ON
WEDNESDAY NIGHT AND THURSDAY. WITH STILL UNCERTAINTY...WILL KEEP A
DRY FORECAST GOING WITH MAINLY DRY CONDITIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             46  58  33  54  33 / 100  20  10  20  10
KNOXVILLE MCGHEE TYSON AIRPORT, TN  45  56  31  50  32 /  90  20  10  30  10
OAK RIDGE, TN                       44  57  32  51  31 / 100  20  10  30  10
TRI CITIES AIRPORT, TN              46  56  29  44  27 /  90  20  10  30  30

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     CHEROKEE...CLAY.

TN...FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     ANDERSON...BLEDSOE...BLOUNT SMOKY MOUNTAINS...BRADLEY...
     CAMPBELL...CLAIBORNE...COCKE SMOKY MOUNTAINS...EAST POLK...
     GRAINGER...HAMBLEN...HAMILTON...HANCOCK...HAWKINS...
     JEFFERSON...JOHNSON...KNOX...LOUDON...MARION...MCMINN...
     MEIGS...MORGAN...NW BLOUNT...NORTH SEVIER...NORTHWEST
     CARTER...NORTHWEST COCKE...NORTHWEST GREENE...NORTHWEST
     MONROE...RHEA...ROANE...SCOTT TN...SEQUATCHIE...SEVIER
     SMOKY MOUNTAINS...SOUTHEAST CARTER...SOUTHEAST GREENE...
     SOUTHEAST MONROE...SULLIVAN...UNICOI...UNION...WASHINGTON
     TN...WEST POLK.

     WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR THE FOLLOWING
     ZONES: BLOUNT SMOKY MOUNTAINS...COCKE SMOKY MOUNTAINS...
     JOHNSON...SEVIER SMOKY MOUNTAINS...SOUTHEAST CARTER...
     SOUTHEAST GREENE...UNICOI.

VA...FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES: LEE...
     RUSSELL...SCOTT...WASHINGTON...WISE.

&&

TG/GH
Hazardous weather outlook, Mar 2, 12:14 PM CST, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
114 PM EST FRI MAR 2 2012

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-031815-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
114 PM EST FRI MAR 2 2012 /1214 PM CST FRI MAR 2 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A WARM FRONT LIFTED NORTHEAST THROUGH MUCH OF SOUTHEAST TENNESSEE
AND MOST OF THE CUMBERLAND PLATEAU...LATE THIS MORNING AND EARLY
AFTERNOON. ISOLATED TO SCATTERED STRONG TO SEVERE STORMS HAD
DEVELOPED IN THE VERY WARM AND MOIST AIRMASS BEHIND THE WARM FRONT.
THE THREAT OF DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES
WILL CONTINUE FOR THE REST OF THE AFTERNOON.

LATER THIS EVENING AND OVERNIGHT...A SQUALL LINE OF STRONG TO
SEVERE STORMS IS EXPECTED ALONG OR AHEAD OF THE COLD FRONT. THIS
SQUALL LINE IS EXPECTED TO QUICKLY RACE EASTWARD ACROSS THE
TENNESSEE RIVER VALLEY LATE THIS EVENING...BRINGING WIDESPREAD
DAMAGING WINDS AND LOCALLY HEAVY RAINFALL ACROSS THE SOUTHERN
APPALACHIAN REGION. LARGE HAIL AND ISOLATED TORNADOES ARE POSSIBLE
AGAIN WITH THESE STORMS.

WINDY CONDITIONS WILL AFFECT THE HIGHER TERRAIN AREAS...AND A FLOOD
WATCH IS ALSO IN EFFECT FOR THE REGION THROUGH 4AM EST SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

COLDER AIR WILL MOVE INTO THE SOUTHERN APPALACHIAN REGION FOR THIS
WEEKEND...WITH AN UPPER LEVEL DISTURBANCE DROPPING SOUTHEASTWARD
FROM THE OHIO VALLEY ON SUNDAY AND SUNDAY NIGHT. THIS SYSTEM COULD
PRODUCE LIGHT SNOWFALL ACCUMULATIONS OVER SOUTHWEST VIRGINIA AND
NORTHEAST TENNESSEE ON SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS STRONGLY NEEDED THIS AFTERNOON AND EVENING...
AND POSSIBLY JUST BEYOND MIDNIGHT.

TG

In the hours before

Local storm report, Mar 2, 3:20 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
420 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     HAIL             3 N DUNLAP              35.42N 85.39W
03/02/2012  E0.50 INCH       SEQUATCHIE         TN   911 CALL CENTER

&&
Local storm report, Mar 2, 3:31 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
431 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     HAIL             PIKEVILLE               35.61N 85.20W
03/02/2012  E0.88 INCH       BLEDSOE            TN   911 CALL CENTER

&&
Local storm report, Mar 2, 3:45 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
445 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TORNADO          CLEVELAND               35.18N 84.87W
03/02/2012                   BRADLEY            TN   EMERGENCY MNGR

            *** 6 INJ *** EMERGENCY MANAGER REPORTS 100 HOMES DAMAGED
            AND SEVERAL BUSINESSES DAMAGED

&&
Local storm report, Mar 2, 3:48 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
448 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TORNADO          4 SW ETOWAH             35.27N 82.65W
03/02/2012                   TRANSYLVANIA       NC   PUBLIC

            SEVERE DAMAGE TO A HOME INCLUDING WINDOWS BROKEN AND
            COLLAPSED GARAGE. SEVERAL LARGE TREES AND POWER LINES
            REPORTED DOWN.

&&
Local storm report, Mar 2, 3:50 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MORRISTOWN TN
450 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TORNADO          4 SW ETOWAH             35.29N 84.58W
03/02/2012                   MCMINN             TN   PUBLIC

            SEVERE DAMAGE TO A HOME INCLUDING WINDOWS BROKEN AND
            COLLAPSED GARAGE. SEVERAL LARGE TREES AND POWER LINES
            REPORTED DOWN.

&&
Local storm report, Mar 2, 4:29 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
529 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             KINGSTON                35.87N 84.51W
03/02/2012  E0.25 INCH       ROANE              TN   PUBLIC

            PEA SIZED HAIL IN KINGSTON.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 2:00 AM CSTWind AdvisoryMRXBlount, Carter, Cocke, Greene, Johnson, Sevier and 1 more21 hr
Mar 2, 9:58 AM CSTSevere Thunderstorm WarningMRXHawkins, Sullivan32 min
Mar 2, 9:59 AM CSTFlood WatchMRXAnderson, Bledsoe, Blount, Bradley, Campbell, Carter and 27 more14 hr
Mar 2, 10:25 AM CSTTornado WarningMRXBledsoe, Sequatchie35 min
Mar 2, 10:31 AM CSTTornado WarningMRXMarion44 min
Mar 2, 10:39 AM CSTTornado WarningMRXMorgan22 min
Mar 2, 10:49 AM CSTTornado WarningMRXHamilton, Marion41 min
Mar 2, 10:55 AM CSTTornado WarningMRXCampbell, Morgan, Scott35 min
Mar 2, 10:57 AM CSTTornado WarningMRXBledsoe, Rhea33 min
Mar 2, 11:16 AM CSTTornado WarningMRXHamilton, Marion, Sequatchie44 min
Mar 2, 11:25 AM CSTTornado WarningMRXClaiborne, Hancock35 min
Mar 2, 11:29 AM CSTTornado WarningMRXCampbell, Claiborne31 min
Mar 2, 11:30 AM CSTTornado WarningMRXLoudon, Meigs, Rhea, Roane30 min
Mar 2, 11:44 AM CSTSevere Thunderstorm WarningMRXHamilton, Meigs, Rhea31 min
Mar 2, 11:50 AM CSTTornado WarningMRXBradley, Hamilton, McMinn, Polk25 min
Mar 2, 12:04 PM CSTSevere Thunderstorm WarningMRXBlount, Knox41 min
Mar 2, 12:19 PM CSTTornado WarningMRXKnox, Sevier26 min
Mar 2, 12:23 PM CSTTornado WarningMRXBradley, McMinn, Monroe, Polk37 min
Mar 2, 12:39 PM CSTTornado WarningMRXCocke, Grainger, Hamblen, Jefferson, Knox, Sevier36 min
Mar 2, 12:49 PM CSTTornado WarningMRXBlount, Monroe41 min
Mar 2, 1:13 PM CSTSevere Thunderstorm WarningMRXBlount, Monroe47 min
Mar 2, 2:34 PM CSTTornado WarningMRXBledsoe, Marion, Sequatchie41 min
Mar 2, 2:59 PM CSTSevere Thunderstorm WarningMRXLoudon, McMinn, Monroe, Roane46 min
Mar 2, 3:14 PM CSTSevere Thunderstorm WarningMRXBledsoe, Meigs, Rhea46 min
Mar 2, 3:24 PM CSTTornado WarningMRXMarion, Sequatchie51 min
Mar 2, 3:55 PM CSTSevere Thunderstorm WarningMRXLoudon, Roane50 min
Mar 2, 4:24 PM CSTSevere Thunderstorm WarningMRXScott36 min
Mar 2, 4:29 PM CSTTornado WarningMRXAnderson, Knox31 min
Mar 2, 4:33 PM CSTTornado WarningMRXBledsoe, Hamilton, Meigs, Rhea27 min
Mar 2, 4:38 PM CSTTornado WarningMRXScott37 min
Mar 2, 4:57 PM CSTSevere Thunderstorm WarningMRXMcMinn, Meigs, Rhea18 min
Mar 2, 4:57 PM CSTTornado WarningMRXCampbell, Claiborne, Scott33 min
Mar 2, 5:03 PM CSTSevere Thunderstorm WarningMRXHamilton, Marion42 min
Mar 2, 5:15 PM CSTSevere Thunderstorm WarningMRXLoudon, McMinn, Monroe45 min
Mar 2, 5:28 PM CSTTornado WarningMRXBradley, Hamilton47 min
Mar 2, 5:30 PM CSTTornado WarningMRXBlount, Loudon, McMinn, Monroe45 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.